# SDR CA991103047

- Difficulty date: October 23, 1999
- Submitted: May 18, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8106
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033001248
- Condition: Failed
- Location: Row 2
- Component: Passenger Compt
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) F/A NOTICED SMOKE SMELL IN CABIN AREA.  MAINTENANCE FOUND 2 BURNT OVERHEAD LAMP HOLDERS.  PARTS  REPLACED.  AIRCRAFT RETURNED TO SERVICE.  (X)
